# SDR HNAA20190806

- Difficulty date: August 2, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 45,254 hours, 41,546 cycles
- Engine: Allsn AE3007A
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAN BYPASS VANES DAMAGED.  REPLACED ALL 15 FAN BLADES IAW ENG MANUAL 72-25-10-400-801.
